Advances in Theoretical and Mathematical Physics

Volume 9 (2005)

Number 6

A topological gauged sigma-model

Pages: 1007 – 1047

DOI: http://dx.doi.org/10.4310/ATMP.2005.v9.n6.a4

Author

J. M. Baptista

Abstract

We describe a topological field theory that studies the moduli space of solutions of the symplectic vortex equations. It contains as special cases the topological sigma-model and topological Yang-Mills over Kähler surfaces. The correlation functions of the theory are closely related to the recently introduced Hamiltonian Gromov--Witten invariants.

Full Text (PDF format)